MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE
Model Number 202.874
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Code Available (3191)
Date of Event 01/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during insertion the tip of the stardrive screwdriver shaft broke off in the cortex screw head.Fragments were generated and were left in the cortex screw head.There was no surgical delay.The procedure was successfully completed.Patient outcome was unknown.This complaint involves two (2) devices.This is report 2 of 2 for (b)(4).

Brand Name
2.7MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9681930
Report Number2939274-2020-00713
Device Sequence Number2756943
Product Code HWC
UDI-Device Identifier10886982145062
UDI-Public(01)10886982145062
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K113364
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number202.874
Device Catalogue Number202.874
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR